# SDR FDEA202410261760

- Difficulty date: October 26, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 38,076 hours, 21,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: F5327291901700
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALL (SHEAR) CRACK AT FWD CARGO COMPT, POSITION FR38, -Y1410, -Z2090 SIDE. REPLACED CRACK WALL WITH NEW ONE. I.A.W A300-600F SRM 51-72-10-001, PAGE2 AND 51-40-21-  001 PARA6 PAGE7B-23.THIS REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.AT FWD CARGO   COMPT FR38, -Y1410, -Z2090 SIDE POSITION.
